MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 0.2 MICRON PEDIATRIC FILTER, ROTATING LUER; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 0.2 MICRON PEDIATRIC FILTER, ROTATING LUER; STOPCOCK, I.V. SET
Catalog Number B6008
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received for evaluation.Investigation is pending.D4: only di provided as lot number is unknown.
 
Event or Problem Description
The event involved a 0.2 micron pediatric filter, rotating luer where it was reported when removing a syringe line with a 0.2 micron filter attached, the end of the filter broke off into the cap post nivolumab infusion.Unable to use cap afterwards, required a cap change in order to heparin lock the port.There was patient involvement and no adverse event.
 
Additional Manufacturer Narrative
Investigation summary: received one (1) used b6008 0.2 micron pediatric filter and one (1) used list #unknown bifuse extension set w/ microclaves for inspection.The male luer of the b6008 was broken inside of the microclave.Examination of the break showed one side higher than the other and stress whitening, typical of a bend break.The reported complaint of leakage can be confirmed due to the break.The probable cause of the break is due to an unintentional bending force during use.A device history record lot # review could not be conducted because no lot number(s) was/were identified.

Brand Name
0.2 MICRON PEDIATRIC FILTER, ROTATING LUER
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22045063
Report Number9617594-2025-01053
Device Sequence Number8781575
Product Code FMG
UDI-Device Identifier00887709011014
UDI-Public00887709011014
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB6008
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/01/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2025
Supplement Date Received by Manufacturer06/13/2025
Initial Report FDA Received Date05/19/2025
Supplement Report FDA Received Date07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NIVOLUMAB INFUSION, UNK MFR
Patient SexUnknown